# SDR DL76L030499

- Difficulty date: May 29, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 24,470 hours, 3,955 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Lt And Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EXIT LIGHTS, 1 BULB INOP, 1 LT AND 2 RT OVERWING EXIT LIGHTS.  RELAMPED, OPS CHECK NORMAL.
